H. Akaike, Information theory and an extension of maximum likelihood principle, Second International Symposium on Information Theory, Akademia Kiado, pp.267-281, 1973.

N. E. Breslow and D. G. Clayton, Approximate Inference in Generalized Linear Mixed Models, Journal of the American Statistical Association, vol.58, issue.421, pp.9-25, 1993.
DOI : 10.1080/01621459.1993.10594284

K. P. Burnham and D. R. Anderson, Multimodel Inference, Sociological Methods & Research, vol.27, issue.1, pp.261-304, 2004.
DOI : 10.1177/0049124104268644

N. N. Cencov, Statistical decisions rules and optimal inference, p.645898, 1982.

D. Commenges and A. Gégout-petit, Likelihood inference for incompletely observed stochastic processes: general ignorability conditions. arXiv:math, 2005.

D. Commenges and A. Gégout-petit, Likelihood for Generally Coarsened Observations from Multistate or Counting Process Models, Scandinavian Journal of Statistics, vol.38, issue.2, pp.432-450, 2007.
DOI : 10.1006/jmva.1998.1807

URL : https://hal.archives-ouvertes.fr/hal-00294300

D. Commenges, P. Joly, A. Gégout-petit, and B. Liquet, Choice between Semi-parametric Estimators of Markov and Non-Markov Multi-state Models from Coarsened Observations, Scandinavian Journal of Statistics, vol.11, issue.1, pp.33-52, 2007.
DOI : 10.1214/aos/1013203457

URL : https://hal.archives-ouvertes.fr/hal-00194275

D. Commenges, A. Sayyareh, L. Letenneur, J. Guedj, and A. Bar-hen, Estimating a difference of Kullback???Leibler risks using a normalized difference of AIC, The Annals of Applied Statistics, vol.2, issue.3, pp.1123-1142, 2008.
DOI : 10.1214/08-AOAS176

URL : https://hal.archives-ouvertes.fr/inserm-00285864

M. Davidian and D. M. Giltinan, Nonlinear models for repeated measurement data: An overview and update, Journal of Agricultural, Biological, and Environmental Statistics, vol.16, issue.4, pp.387-419, 2003.
DOI : 10.1198/1085711032697

D. Finetti and B. , Theory of Probability, 1974.
DOI : 10.1002/9781119286387

B. Delyon, M. Lavielle, and E. Moulines, Convergence of a Stochastic Approximation Version of the EM Algorithm, Ann. Statist, vol.27, pp.94-128, 1999.

P. Eggermont and V. Lariccia, Optimal convergence rates for Good's nonparametric likelihood density estimator, Ann. Statist, vol.27, pp.1600-1615, 1999.

P. Eggermont and V. Lariccia, Maximum penalized likelihood estimation, 2001.

P. D. Feigin, Maximum likelihood estimation for continuous-time stochastic processes, Advances in Applied Probability, vol.1, issue.04, pp.712-736, 1976.
DOI : 10.2307/3212875

R. A. Fisher, On the Mathematical Foundations of Theoretical Statistics, Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol.222, issue.594-604, pp.309-368, 1922.
DOI : 10.1098/rsta.1922.0009

I. J. Good and R. A. Gaskin, Nonparametric Roughness Penalties for Probability Densities, Biometrika, vol.58, issue.2, pp.255-277, 1971.
DOI : 10.2307/2334515

C. Gu and Y. J. Kim, Penalized likelihood regression: General formulation and efficient approximation, Canadian Journal of Statistics, vol.6, issue.4, pp.619-628, 2002.
DOI : 10.2307/3316100

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

J. Guedj, R. Thiébaut, and D. Commenges, Maximum Likelihood Estimation in Dynamical Models of HIV, Biometrics, vol.55, issue.4, pp.1198-1206, 2007.
DOI : 10.1111/j.1541-0420.2007.00812.x

URL : https://hal.archives-ouvertes.fr/inserm-00204269

D. F. Heitjan and D. B. Rubin, Ignorability and Coarse Data, The Annals of Statistics, vol.19, issue.4, pp.2244-2253, 1991.
DOI : 10.1214/aos/1176348396

T. Hastie and R. Tibshirani, Generalized additive models, 1990.

J. Hoffmann-jorgensen, Probability with a view toward statistics, 1994.
DOI : 10.1007/978-1-4899-3019-4

J. Jacod, Multivariate point processes: predictable projection, Radon-Nikodym derivatives, representation of martingales, Zeitschrift f???r Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol.34, issue.3, pp.235-253, 1975.
DOI : 10.1007/BF00536010

H. Jeffreys, Theory of probability, p.187257, 1961.

P. Joly and D. Commenges, A Penalized Likelihood Approach for a Progressive Three-State Model with Censored and Truncated Data: Application to AIDS, Biometrics, vol.51, issue.3, pp.887-890, 1999.
DOI : 10.1111/j.0006-341X.1999.00887.x

URL : https://hal.archives-ouvertes.fr/inserm-00182452

R. E. Kass and L. Wasserman, The Selection of Prior Distributions by Formal Rules, Journal of the American Statistical Association, vol.36, issue.435, pp.1343-1370, 1996.
DOI : 10.1080/01621459.1996.10477003

S. Konishi and G. Kitagawa, Information Criteria and Statistical Modeling, p.2367855, 2008.
DOI : 10.1007/978-0-387-71887-3

S. Kullback and R. A. Leibler, On Information and Sufficiency, The Annals of Mathematical Statistics, vol.22, issue.1, pp.79-86, 1951.
DOI : 10.1214/aoms/1177729694

S. Kullback, Information Theory, 1959.

L. Cam and L. , Maximum Likelihood: An Introduction, International Statistical Review / Revue Internationale de Statistique, vol.58, issue.2, pp.153-171, 1990.
DOI : 10.2307/1403464

Y. Lee and J. A. Nelder, Likelihood, Quasi-Likelihood and Pseudolikelihood: Some Comparisons, J. Roy. Statist. Soc. B, vol.54, pp.273-284, 1992.

Y. Lee and J. A. Nelder, Hierarchical Generalized Linear Models, J. Roy. Statist. Soc. B, vol.58, pp.619-678, 1996.

Y. Lee and J. A. Nelder, Hierarchical generalised linear models: A synthesis of generalised linear models, random-effect models and structured dispersions, Biometrika, vol.88, issue.4, pp.987-1006, 2001.
DOI : 10.1093/biomet/88.4.987

Y. Lee, J. A. Nelder, and Y. Pawitan, Generalized linear models with random effects, 2006.
DOI : 10.1201/9781420011340

H. Linhart and W. Zucchini, Model Selection, 1986.

J. Neymann and E. L. Scott, Consistent Estimates Based on Partially Consistent Observations, Econometrica, vol.16, issue.1, pp.1-32, 1988.
DOI : 10.2307/1914288

O. Sullivan and F. , Fast Computation of Fully Automated Log-Density and Log-Hazard Estimators, SIAM Journal on Scientific and Statistical Computing, vol.9, issue.2, pp.363-379, 1988.
DOI : 10.1137/0909024

D. B. Rubin, Inference and missing data, Biometrika, vol.63, issue.3, pp.581-592, 1976.
DOI : 10.1093/biomet/63.3.581

H. Rue, S. Martino, and N. Chopin, Approximate Bayesian inference for latent Gaussian models by using integrated nested Laplace approximations, Journal of the Royal Statistical Society: Series B (Statistical Methodology), vol.25, issue.2, pp.1-35, 2009.
DOI : 10.1111/j.1467-9868.2008.00700.x

X. Shen, On methods of sieves and penalization, The Annals of Statistics, vol.25, issue.6, pp.2555-2591, 1997.
DOI : 10.1214/aos/1030741085

T. M. Therneau and P. M. Grambsch, Modeling survival data: extending the Cox model, Asymptotic Statistics, 1998.
DOI : 10.1007/978-1-4757-3294-8

G. Verbeke and G. Molenberghs, Linear Mixed Models for Longitudinal Data, p.1880596, 2000.
DOI : 10.1007/978-1-4612-2294-1_3

G. Wahba, Bayesian " Confidence Intervals " for the Cross- Validated Smoothing Spline, J. Roy. Statist. Soc. B, vol.45, pp.133-150, 1983.

D. Williams, Probability with Martingales, p.1155402, 1991.
DOI : 10.1017/CBO9780511813658